Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||Reinhardt Domains Of Holomorphy In Banach Spaces|
|Abstract:||It is known that in c0 the holomorphic functions representable by multiple power series (the series of monomials) are those of nuclear type. In this article we show that in a Banach space with unconditional Schauder basis every domain of existence is the domain of existence of a holomorphic function representable by a multiple power series and, in fact, the domain of convergence of such a series. © 1992.|
|Citation:||Advances In Mathematics. , v. 92, n. 2, p. 266 - 278, 1992.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.